Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rocket2010

9 days until tane

Recommended Posts

starting tane again for the 4th time, last course ended 5 years ago. Previous doses were 8 and 10 years ago. I was first dosed at .5 then 1.0 then at 1.5...the 1.5 lasted 5 years without a breakout until about 6 months ago. I went back on antibiotics and all the other junk that didnt work the first time until my derm just pulled the trigger again and is giving me another round.

Question: I assume my next experience will be similar to the other experiences???? same side effects

??? or is it pot luck each time???

Just looking for some hope cuz I know what I'm in for.

Share this post


Link to post
Share on other sites

You should know more than most of us if its your 4th time going on it.

starting tane again for the 4th time, last course ended 5 years ago. Previous doses were 8 and 10 years ago. I was first dosed at .5 then 1.0 then at 1.5...the 1.5 lasted 5 years without a breakout until about 6 months ago. I went back on antibiotics and all the other junk that didnt work the first time until my derm just pulled the trigger again and is giving me another round.

Question: I assume my next experience will be similar to the other experiences???? same side effects

??? or is it pot luck each time???

Just looking for some hope cuz I know what I'm in for.

Share this post


Link to post
Share on other sites

What dosage were you on?

The symptoms have been the same for me in my 2nd course, but I learned how to deal with them better so it didnt seem as bad.

good luck, man. I feel for you.

Share this post


Link to post
Share on other sites

LOL, I guess I already know. I just want someone to tell me it's not going to be THAT bad.

The lips first then the red face, sore muscles, thinning hair but......clear face!!!! I really want

to know if the risks are the same everytime of it long term side effects are more/less likely

with each round. I'll be starting out at 40 mg then up from there. I dont think I'll do 80 or 100 again

I only weigh 120#'s.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×